Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Erectile Dysfunction,Hypertensive - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Erectile Dysfunction
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hi
User :   HI i . I have been suffering form Erection Diffusion
Doctor :   Erectile Dysfunction?
User :   Yes.Its around two weeks ago i had great sex with my wife but just after that day From the next day i am unable to get an erection
User :   we have tried many times from that day even if i get an erection its not hard enough and i come too soon
Doctor :   Any changes in your lifestyle in the past 2weekis?
User :   No not much
User :   on Saturday two weeks i had good sex but from next day i am facing this problem and now its creating distance between me and my wife
Doctor :   May I know your age?
User :   27
User :   weight 107kg
Doctor :   DO you have any habits?
User :   Hight-6ft
Doctor :   like smoking
Doctor :   or alcohol?
User :   i dont smoke but i drink
User :   3pegs regularly
User :   but for last two week didnt drink
User :   but recently i checked my bp and its high 100/140
User :   before i get erection just like that and enjoyed good sex life but now its very hard
Doctor :   Has this ever happened earlier?
User :   i cant remember clearly but may b only one or two times
User :   to night even we tried but same problem
Doctor :   Ok there are a lot of reasons for erectile dysfuynction
Doctor :   most important are psychological
Doctor :   & drugs
Doctor :   In case you have been stressed out recently due to any reason
Doctor :   then that could well be the cause
User :   stressed not that much.
User :   can it happen suddenly like just in a day?
User :   because one day before there was no problem?
Doctor :   Stress is probably the only cause that can bring about such sudden changes
User :   oky sir so what do u suggest?
Doctor :   Lifestyle changes for a start
Doctor :   Get yourself some good exercise daily
Doctor :   A morning jog or gym
Doctor :   Improve your diet
Doctor :   Lots of fresh fruits & vegetables
Doctor :   plenty water
Doctor :   Improve eachothers mood
Doctor :   Not to forget the foreplay
User :   we do indulge in foreplay long ones but it didnt help we even took a trip for twodays but it also didnt help
User :   There just nothing
User :   can it happen for high BP?
Doctor :   May I know what medications you are on for BP?
User :   its Been two weeks or so Tazloc 40 and modlip 20
User :   but i took these medicines from just 5 days or so
User :   sir u there?
Doctor :   Have you told your treating doctor
Doctor :   about your present condition?
Doctor :   Have you got reassessed?
User :   no i couldn't he is a relative
User :   Reassessed from the Doctor?
Doctor :   Ok,
Doctor :   Certain antihypertensives have the potential to cause
Doctor :   problems like loss of libido & erectile dysfunction
User :   but i have been having them for just 3 or 4 days the the problem is around two weeks old :-)
User :   :-(
User :   we are very upset
User :   and worried and i now couldnt sleep well
Doctor :   After about a week of starting any antihypertensives
Doctor :   the patients BP needs to be checked
Doctor :   so you have to anyway visit your doctor in this regard
User :   so no medicine for now from u then
Doctor :   kindly let him know about your problem
User :   how can i contact u after this?
User :   is this problem serious?
Doctor :   though the medications that you have mentioned to me are not known to cause this unlike other antihyper
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor